# SDR SWIA2025112100003

- Difficulty date: November 3, 2025
- Submitted: November 21, 2025
- Operation: Air carrier
- Aircraft: N87367
- Make and model: Emb ERJ 170-200 LL
- Aircraft serial: 17000861
- Aircraft time: 7,390 hours, 4,765 cycles
- System (JASC): 2565 · Escape Slide
- Part: Cable
- Part number: BVF2677
- Part serial: 1014
- Condition: Separated
- Location: Zone 800
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FWD SERVICE DOOR, SLIDE ACTIVATION CABLE STARTING TO SEPERATE AT UPPER ATTACH POINT.  REMOVED  AND REPLACED FORWARD SERVICE DOOR EMERGENCY EVAC SLIDE MECHANISM INSTALLED IAW AMM 175 52-41-40-400-801-A.  OPS CHECKED GOOD.
